MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SP 3.7MM 14M M HEXAGON; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SP 3.7MM 14M M HEXAGON; DENTAL IMPLANT
Catalog Number SPMB14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor reported immediate implantation with little primary stability and infection at tooth site 15.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: premarket identification: k011245|k002188 a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.

Brand Name
IMPL TAPERED SP 3.7MM 14M M HEXAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18889351
Report Number0002023141-2024-00689
Device Sequence Number7605596
Product Code DZE
UDI-Device Identifier00889024017481
UDI-Public(01)00889024017481(17)251022(10)2020100498
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082639
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/21/2025
Device Catalogue NumberSPMB14
Device Lot Number2020100498
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient SexMale
Patient EthnicityNon Hispanic